Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 8, NWS Austin/San Antonio, TX

May 26, 2014Medina County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2014, 1:36 PM CDT for Medina County, Texas. It took effect at May 26, 2014, 2:45 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 26, 2014, 1:36 PM CDT (18:36 UTC)
In effect from
May 26, 2014, 2:45 PM CDT
Expired
May 26, 2014, 8:47 PM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Seco Creek at Rowe Ranch near D'Hanis (SCRT2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08202700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS44 KEWX 261837
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
136 PM CDT MON MAY 26 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SECO CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC325-271226-
/O.NEW.KEWX.FL.W.0008.140526T2048Z-140527T1226Z/
/SCRT2.1.ER.140526T2048Z.140527T0000Z.140527T0026Z.NO/
136 PM CDT MON MAY 26 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SECO CREEK AT SECO CREEK AT ROWE RANCH NEAR D'HANIS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:15 PM MONDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 15.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE 
  FLOOD PLAIN WITH NO SIGNIFICANT DAMAGE.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT

NUECES RIVER
 SECO CREEK AT RO   13   15   14.7   MON 01 PM   9.0   7.0   6.3   5.9   5.5


&&

LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
      2902 9918 2920 9929             

$$
2 follow-up statements
200 
WGUS44 KEWX 261947
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
247 PM CDT MON MAY 26 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SECO CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC325-271347-
/O.EXT.KEWX.FL.W.0008.140526T1945Z-140527T1515Z/
/SCRT2.2.ER.140526T1818Z.140527T0000Z.140527T0315Z.NO/
247 PM CDT MON MAY 26 2014

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
   THE FLOOD WARNING CONTINUES FOR 
   THE SECO CREEK AT SECO CREEK AT ROWE RANCH NEAR D'HANIS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. 
* AT  2:15 PM MONDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE 
  FLOOD PLAIN WITH NO SIGNIFICANT DAMAGE.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT

NUECES RIVER
 SECO CREEK AT RO   13   15   18.1   MON 02 PM   9.1   6.9   6.2   5.7   5.5


&&

LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
      2902 9918 2920 9929             

$$
628 
WGUS84 KEWX 270147
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT MON MAY 26 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  SABINAL RIVER AT SABINAL AFFECTING UVALDE COUNTY
  SECO CREEK AT ROWE RANCH NEAR D'HANIS AFFECTING MEDINA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC463-270217-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-140527T1927Z/
/SABT2.2.ER.140526T2009Z.140526T2100Z.140527T0020Z.NO/
847 PM CDT MON MAY 26 2014

THE FLOOD WARNING IS CANCELLED FOR THE SABINAL RIVER AT SABINAL.
* AT 7:30 PM MONDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER LEVEL CRESTED AT 16.73 FEET AT 415 PM AND WILL CONTINUE
  FALLING. IT IS EXPECTED TO FALL BELOW THE ACTION STAGE OF 10 FEET BY LATE MONDAY
  EVENING OR EARLY TUESDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING IMPACTS LOWEST SECONDARY 
  ROADS...CROSSINGS AND LOW BRIDGES.

$$

TXC325-270217-
/O.CAN.KEWX.FL.W.0008.000000T0000Z-140527T1515Z/
/SCRT2.2.ER.140526T1818Z.140526T1945Z.140526T2148Z.NO/
847 PM CDT MON MAY 26 2014

THE FLOOD WARNING IS CANCELLED FOR THE SECO CREEK AT ROWE RANCH NEAR D'HANIS.
* AT  8:15 PM MONDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE CREEK LEVEL CRESTED TWICE TODAY. THE FIRST TIME WAS AT 14.86 FEET     AT 430 AM. THE SECOND CREST WAS AT 19.70 FEET AT 245 PM. THE CREEK LEVEL CONTINUES   TO FALL AND IS WELL BELOW ACTION. STAGE. THIS WILL BE THE LAST FORECAST ISSUED FOR
  THIS EVENT.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT

NUECES RIVER
 SABINAL            10   12   11.9   MON 07 PM   5.3   5.2   5.1   4.9      
 SECO CREEK AT RO   13   15   10.7   MON 08 PM   8.7   8.2   8.0   8.0      


&&

LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
      2894 9925 2910 9949             
LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
      2902 9918 2920 9929             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 26, 12:32 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 26, 12:32 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1232 PM CDT MON MAY 26 2014

.AVIATION...
A BROAD AREA OF CONVECTION WILL CONTINUE TO MOVE EASTWARD ACROSS
CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS THIS AFTERNOON.
THE HEAVIEST OF THE ACTIVITY HAS MOVED EAST OF THE I-35 TAF
TERMINALS...BUT ADDITIONAL SHRA WITH EMBEDDED TSRA IS EXPECTED
THROUGH THE AFTERNOON ACROSS AREAS GENERALLY ALONG AND EAST OF A
LINE FROM KBMQ TO KSAT TO KPEZ. CIGS ARE VARYING WIDELY ACROSS THE
REGION...AND WILL CONTINUE TO DO SO THROUGH THE NEXT FEW HOURS.
CIGS ARE THEN EXPECTED TO HOVER AROUND 3KFT. ANOTHER ROUND OF LOW
STRATUS IS EXPECTED OVERNIGHT...WITH ANOTHER CHANCE OF AT LEAST
SCATTERED CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 929 AM CDT MON MAY 26 2014/

UPDATE...
INCREASED POPS ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS FOR
REST OF TODAY...ESPECIALLY ACROSS THE HILL COUNTRY AND AREAS ALONG
THE I-35 CORRIDOR(INCLUDING AUSTIN AND SAN ANTONIO METRO AREAS).
DOPPLER RADAR SHOWS A LINE OF MODERATE TO HEAVY SHOWERS AND
SCATTERED THUNDERSTORMS MOVING EAST-NORTHEAST AT ABOUT 20 MPH
ACROSS THE WESTERN HILL COUNTRY. THIS LINE OF SHOWERS AND STORMS
WILL CONTINUE TO PUSH EASTWARD WITHIN THE NEXT FEW HOURS AND
AFFECT AREAS ALONG HIGHWAY 281...ESPECIALLY FROM LLANO TO SAN
ANTONIO. BY NOON...THIS LINE IS EXPECTED TO BE NEAR AND PUSH OVER
INTERSTATE 35 EARLY THIS AFTERNOON. SOME OTHER SHOWERS AND
THUNDERSTORMS FORMING ACROSS THE COASTAL PLAINS AND SOUTHERN
COUNTIES OF THE AREA COULD MERGE AND MAINTAIN CONVECTIVE ACTIVITY
GOING FOR MUCH OF THIS AFTERNOON AND PART OF THE EVENING.
STAY TUNED AND MONITOR WEATHER CONDITIONS CLOSELY FOR POTENTIAL
UPDATES AND/OR WARNINGS.

PREV DISCUSSION... /ISSUED 730 AM CDT MON MAY 26 2014/

UPDATE...
TO CANCEL THE FLASH FLOOD WATCH.

DISCUSSION...
REMAINING SHOWERS AND THUNDERSTORMS THIS MORNING ARE PRODUCING
ONLY MODERATE RAIN AND HEAVY RAIN IS NOT EXPECTED THIS MORNING.
THEREFORE...HAVE CANCELLED THE FLASH FLOOD WATCH.

PREV DISCUSSION... /ISSUED 646 AM CDT MON MAY 26 2014/

AVIATION...
A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING DRT. THESE WILL
AFFECT THE TERMINAL FOR THE NEXT COUPLE OF HOURS. VFR CIGS AT AUS
AND SAT WILL LOWER TO MVFR LATER THIS MORNING. THEM IMPROVEMENT TO
VFR AT ALL TERMINALS LATE AFTERNOON OR EARLY EVENING. THERE IS A
CHANCE FOR SHOWERS AND THUNDERSTORMS AT AUSTIN AND SAN ANTONIO
AIRPORTS THIS AFTERNOON. THE BEST CHANCE WILL BE AT AUS. CIGS WILL
LOWER OVERNIGHT TO MVFR.

PREV DISCUSSION... /ISSUED 259 AM CDT MON MAY 26 2014/

SHORT TERM (TODAY THROUGH TUESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS
ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW
ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF
THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW
LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF
OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE
GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST.
DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS
PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND
INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST.
THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP
MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS
ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR
HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT
LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW
DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS
TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE
UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL
LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH
THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL
BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO
HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  71  85  70  87 /  90  50  40  50  30
AUSTIN BERGSTROM INTL AIRPORT  86  69  85  68  86 /  60  40  40  50  30
NEW BRAUNFELS MUNI AIRPORT     86  68  87  68  88 /  60  40  30  50  20
BURNET MUNI AIRPORT            83  68  84  68  85 / 100  50  30  50  20
DEL RIO INTL AIRPORT           88  72  93  73  96 /  20  30  -   20  -
GEORGETOWN MUNI AIRPORT        85  71  83  70  85 /  90  50  40  50  20
HONDO MUNI AIRPORT             89  72  92  72  93 /  40  40  20  30  10
SAN MARCOS MUNI AIRPORT        85  69  85  68  86 /  60  40  30  50  30
LA GRANGE - FAYETTE REGIONAL   87  71  86  71  86 /  40  30  40  40  40
SAN ANTONIO INTL AIRPORT       86  71  89  71  90 /  50  40  20  40  20
STINSON MUNI AIRPORT           88  72  90  71  91 /  40  40  20  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 10:36 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 AM CDT MON MAY 26 2014

TXZ171>173-183>194-202>209-217>225-228-271230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1036 AM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING
CONTINUING THROUGH THIS EVENING ACROSS SOUTH CENTRAL TEXAS. A LINE
OF MODERATE TO HEAVY SHOWERS AND STORMS WILL BE MOVING ACROSS THE
I-35 CORRIDOR AROUND NOON WITH NEW STORMS EXPECTED TO DEVELOP THIS
AFTERNOON. RAINFALL AMOUNTS COULD RANGE FROM 1 TO 2 INCHES WITHIN AN
HOUR PERIOD WITH UP TO 3 INCHES IN THREE HOURS. LOCALIZED FLASH
FLOODING IS POSSIBLE LATE THIS MORNING AND AFTERNOON ACROSS RURAL
AREAS...UNDERPASSES AND AREA ROADWAYS. SMALL CREEKS AND STREAMS
COULD REACH ACTION STAGE LEVELS IF THE 1 TO 3 INCHES OF RAINFALL
VERIFIED. STAY TUNED FOR UPDATES AND POSSIBLE WATCHES AND ADVISORIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF THE AREA.
THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ANOTHER
ROUND OF HEAVY RAIN IS EXPECTED ALONG AND EAST OF INTERSTATE 35 WITH
POSSIBLY NEW RAINFALL TOTALS OF 1 TO 2 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND ONCE AGAIN ON
TUESDAY.

In the hours before

Local storm report, May 26, 12:25 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1225 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HEAVY RAIN       2 WSW GREY FOREST       29.60N  98.71W
05/26/2014  M2.85 INCH       BEXAR              TX   COCORAHS

            2.85 INCHES OF RAINFALL.

&&

EVENT NUMBER EWX1400486

PM
Local storm report, May 26, 12:27 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1227 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     HEAVY RAIN       6 N AUSTIN              30.36N  97.72W
05/26/2014  M1.31 INCH       TRAVIS             TX   COCORAHS

&&

EVENT NUMBER EWX1400487

PM
Local storm report, May 26, 12:46 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1246 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     HAIL             3 W RIO MEDINA          29.43N  98.94W
05/26/2014  E0.50 INCH       MEDINA             TX   COCORAHS

            HALF INCH SIZE HAIL.

&&

EVENT NUMBER EWX1400488

PM
Special weather statement, May 26, 12:55 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 PM CDT MON MAY 26 2014

TXZ222>224-261845-
DE WITT-GONZALES-KARNES-
1255 PM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KARNES...SOUTHERN
GONZALES AND WESTERN DEWITT COUNTIES UNTIL 145 PM CDT...

AT 1253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF CESTOHOWA...OR 7 MILES SOUTHEAST
OF KOSCIUSKO...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ECLETO...
  GARFIELD...
  NEW DAVY...
  GRUENAU...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2924 9756 2899 9754 2897 9792 2907 9793
TIME...MOT...LOC 1755Z 253DEG 13KT 2904 9784
Local storm report, May 26, 1:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       2 SW ROUND ROCK         30.50N  97.70W
05/26/2014  M1.49 INCH       WILLIAMSON         TX   AMATEUR RADIO

            1.49 INCHES OF RAINFALL IN 90 MINUTES.

&&

EVENT NUMBER EWX1400489

PM
Local storm report, May 26, 1:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
120 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HEAVY RAIN       SAN ANTONIO             29.42N  98.49W
05/26/2014  M1.74 INCH       BEXAR              TX   EMERGENCY MNGR

            1.50 TO 1.74 INCHES IN 2 HOURS.

&&

EVENT NUMBER EWX1400490

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 7:38 PM CDTFlash Flood WarningEWXReal3 hr
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:02 PM CDTRiver Flood WarningEWXBandera4 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:40 AM CDTRiver Flood WarningEWXKerr4 hr
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson50 min
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:08 AM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes52 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningEWXBandera, Medina51 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 2:39 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
May 26, 3:58 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more20 hr
May 26, 4:26 PM CDTRiver Flood WarningEWXUvalde4 hr

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.